# SDR USAA2015030200001

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 44,039 hours, 25,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A7041
- Condition: Unserviceable
- Location: L1 Door
- Part time: 40,203 hours, 20,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE RAFT HAS LACING COMING APART.  R & R L1 SLIDE RAFT IAW JC 26L00025011.
